# SDR UALA2011062703163

- Difficulty date: June 25, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 78,173 hours, 12,550 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 814
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT HYD QTY LIGHT DURING ROLL OUT.  SYSTEM QTY WHEN TO ZERO VERY RAPIDLY FOLLOWED BY L HYD PRIM SAMC TEXT:  PUMP EICAS DURING TAXI IN.  COMPLETED CHECK LIST AND SHUT DOWN PUMPS.  ACC MAINT REPORT ENGINE DRIVEN HYD PUMP LEAK AT PUMP DEPRESSURIZATION SOLENOID.  REPLACED EDP PER MM. REPLACED EDP PRESSURE-CASE DRAIN FILTERS PER MM. RUN ENGINE PER JRH, ACCMP'D LEAK CHECK. ALL OPERATIONS AND INDICATIONS NORMAL.
